# SDR SWIA200211056

- Difficulty date: July 14, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 2,119 hours, 2,053 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM ROTARY SWITCH INOP.  UNABLE TO ACTIVATE TRIM NOSE RIGHT WHEN ROTATING SWITCH TO FULLY RIGHT.  REPLACED RUDDER TRIM CONTROL PANEL WITH SERVICEABLE PANEL.  OPS CHECK GOOD.
